# SDR SWIA202265008

- Difficulty date: January 20, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 40,492 hours, 39,999 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: None
- Condition: Scratched
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOUND DEEP SCRATCHES ON THE RH #2  I/B FLAP HINGE ARM ASSY(AREA MARKED)     (C-CHECK RO 3/14/2022)    BLENDED DAMAGE REF CRJ200 SRM 51-12-00 AND COMPLIED WITH ALL STEPS OF MHI RJ REO 601R-57-54-345 REV-A DATED 2022-03-09.  ALL CHECKS GOOD.  SEE CONTINUE CARD FOR DETAILS.   / COMPLIED WITH TASK CARD 51-900-1003-SKY
